Thunderstorm Wind, Taney
- When
- June 13, 10:30 PM CST
- Where
- Taney County, 3 mi W of Forsyth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.683, -93.167
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 13, 2:25 PM CST, 8 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 325 PM CDT MON JUN 13 2005 .DISCUSSION... INCREASINGLY UNSTABLE CONDITIONS ARE DEVELOPING ACROSS THE FORECAST AREA THIS AFTERNOON AHEAD OF A COLD FRONT EXTENDING FROM SOUTH CENTRAL NEBRASKA TO CENTRAL OKLAHOMA. 18Z SOUNDING FOR SGF SHOWED CAPE VALUES AROUND 2800 J/KG WITH NO CAP. WIND PROFILE HAS DECENT SPEED SHEAR WITH LITTLE DIRECTIONAL SHEAR. LATEST RADAR SHOWS BROKEN LINE OF STRONG THUNDERSTORMS DEVELOPING FROM MORGAN COUNTY SOUTHWEST TO NORTHWEST GREENE COUNTY WITH INDIVIDUAL CELLS TRAVELLING QUICKLY TO THE NORTHEAST. COORDINATED WITH SPC...TORNADO WATCH WILL BE OUT THROUGH 11 PM FOR ALL AREAS EXPECT BOURBON COUNTY. AS FOR FLASH FLOOD WATCH OVER OUR WESTERN COUNTIES...WILL LIKELY LET IT EXPIRE AT 6 PM. STILL WOULD LIKE TO WATCH FOR ADDITIONAL DEVELOPMENT ALONG THE COLD FRONT BEFORE MAKING FINAL CALL ON WHETHER OR NOT TO EXTEND. AS UPPER LOW LIFTS NORTHEAST INTO MINNESOTA TONIGHT...COLD FRONT WILL PUSH THROUGH THE REGION...FINALLY CLEARING OUT THE QUASI-RESIDENT UNSTABLE AIRMASS OVER THE REGION. EXPECT MUCH MORE BENIGN WEATHER AS PACIFIC HIGH BUILDS INTO THE REGION. TEMPERATURES ARE ONLY EXPECTED TO BE ABOUT 3-5 DEGREES COOLER THAN THE PAST FEW DAYS...BUT DEWPOINT TEMPS WILL DROP TO AROUND 60 DEGREES. AFTERNOON EARLY TUESDAY...ONLY CHANCE FOR PRECIP THROUGH FRIDAY APPEARS TO BE THURSDAY...AS A STRONG SHORTWAVE OVERRIDES UPPER RIDGE BUILDING TO OUR WEST. FOR NOW WILL ONLY CARRY SLIGHT CHANCE POPS OVER OUR EXTREME SOUTHWEST COUNTIES. LATER IN THE EXTENDED...GFS HINTS AS AN UPPER LOW DEVELOPING SOUTHWESTWARD FROM THE NORTHEAST U.S. WHICH MAY BRING OUR CHANCES FOR AT LEAST AFTERNOON STORMS BACK TO THE REGION EARLY NEXT WEEK. TERRY && .AVIATION... AN UNUSUALLY STRONG UPPER LEVEL STORM SYSTEM COMBINED WITH A COLD FRONT OVER KANSAS WILL TRIGGER SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS WILL LIKELY BECOME STRONG TO SEVERE...PASSING THROUGH THE JOPLIN AND SPRINGFIELD AIRPORTS BETWEEN ZERO AND 4Z TONIGHT. OTHERWISE...OTHER ELEMENTS SHOULD REMAIN EITHER MVFR OR VFR OVER THE NEXT 24 HOURS. CRAMER && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES MOZ055-056-066>068-077-078-088-093-101. .KS...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES KSZ073-097-101. WFO SGF
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1255 PM CDT MON JUN 13 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1255 PM CDT MON JUN 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS SOME OF WHICH WILL HAVE THE POTENTIAL TO PRODUCE: DAMAGING WINDS IN EXCESS OF 70 MPH. HAIL TO THE SIZE OF QUARTERS. ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL WITH FLASH FLOODING. AREAS AFFECTED AND TIMING: THE ENTIRE OUTLOOK AREA THROUGH TONIGHT. DISCUSSION: SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AHEAD AND ALONG A COLD FRONT WHICH WILL PUSH INTO EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI THIS AFTERNOON. AN UNUSUALLY STRONG UPPER LEVEL SYSTEM WILL BRING AMPLE SHEAR TO THE AREA. THIS SHEAR AND INSTABILITY WILL BE SUFFICIENT FOR THE DEVELOPMENT OF A FEW SUPERCELL THUNDERSTORMS ACROSS THE REGION. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS AS THE STORMS TRACK EASTWARD ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING. HOWEVER...ISOLATED TORNADOES ARE POSSIBLE AS WELL. IN ADDITION...SOME MINOR FLOODING WILL BE POSSIBLE. RAINFALL TOTALS WILL BE LIMITED DUE TO THE EXPECTED PROGRESSIVE NATURE OF THE STORMS. HOWEVER...MANY AREAS ACROSS THE OUTLOOK AREA HAVE SATURATED SOILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS THE ENTIRE OUTLOOK AREA. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY/CRAMER/SAW
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG WENTWORTH 36.98N 94.08W
06/13/2005 NEWTON MO EMERGENCY MNGR
CORN FIELD LAID DOWN FLAT EITHER BY WIND OR HAIL.
0906 PM TSTM WND DMG MOUNT ZION 37.02N 92.67W
06/13/2005 DOUGLAS MO EMERGENCY MNGR
TREE DOWN BLOCKING THE ROAD ON B HIGHWAY NORTH OF AVA
OFF HIGHWAY 5.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0630 PM FUNNEL CLOUD NEOSHO 36.87N 94.37W
06/13/2005 NEWTON MO EMERGENCY MNGRPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1111 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG CABOOL 37.13N 92.10W
06/13/2005 TEXAS MO PUBLIC
COUPLE TREES DOWN IN CABOOL.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 1 S JADWIN 37.47N 91.58W
06/13/2005 DENT MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREE DOWN ON ZZ SOUTH OF
JADWIN
AFSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1123 PM CDT MON JUN 13 2005 MOZ070>071-081>083-090>092-095>096-101>105-140530- BARRY-CHRISTIAN-DENT-DOUGLAS-GREENE-LACLEDE-MCDONALD-OZARK- PHELPS-PULASKI-STONE-TANEY-TEXAS-WEBSTER-WRIGHT- 1123 PM CDT MON JUN 13 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 473 FOR THE FOLLOWING AREA... IN MISSOURI THIS CANCELS 15 COUNTIES IN CENTRAL MISSOURI PHELPS... PULASKI... IN SOUTH CENTRAL MISSOURI DENT... TEXAS... IN SOUTHWEST MISSOURI BARRY... CHRISTIAN... DOUGLAS... GREENE... LACLEDE... MCDONALD... OZARK... STONE... TANEY... WEBSTER... WRIGHT... THIS INCLUDES THE CITIES OF...MARSHFIELD...ROGERSVILLE...MONETT... CASSVILLE...ANDERSON...PINEVILLE...GAINESVILLE...THEODOSIA... SALEM...SPRINGFIELD...REPUBLIC...AVA...BRANSON...FORSYTH...NIXA... OZARK...MOUNTAIN GROVE...MANSFIELD...LEBANON...KIMBERLING CITY... GALENA...ROLLA...HOUSTON...CABOOL... FORT LEONARD WOOD AND WAYNESVILLE. MOZ097>098-106-140530- HOWELL-OREGON-SHANNON- 1123 PM CDT MON JUN 13 2005 ...TORNADO WATCH NUMBER 473 REMAINS VALID UNTIL 12 AM CDT FOR THE FOLLOWING AREA... IN MISSOURI THIS WATCH INCLUDES 3 COUNTIES IN SOUTH CENTRAL MISSOURI HOWELL... OREGON... SHANNON... THIS INCLUDES THE CITIES OF...THAYER...ALTON...WEST PLAINS... WILLOW SPRINGS...WINONA AND EMINENCE.
PRELIMINARY LOCAL STORM REPORT...PRELIM EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL DECATURVILLE 37.90N 92.72W
06/13/2005 0.75 INCH CAMDEN MO LAW ENFORCEMENT
0403 PM FUNNEL CLOUD 2 N CROCKER 37.98N 92.27W
06/13/2005 PULASKI MO TRAINED SPOTTER
WALL CLOUD WITH FUNNEL
0403 PM HAIL IBERIA 38.10N 92.32W
06/13/2005 1.00 INCH MILLER MO LAW ENFORCEMENT
0428 PM HAIL 2 W BRINKTOWN 38.13N 92.12W
06/13/2005 0.25 INCH MARIES MO TRAINED SPOTTER
0443 PM HAIL RICHLAND 37.85N 92.42W
06/13/2005 1.00 INCH PULASKI MO TRAINED SPOTTER
0457 PM HAIL 1 N (VIH)ROLLA/VICHY ARP38.14N 91.77W
06/13/2005 0.88 INCH MARIES MO TRAINED SPOTTER
40-50 MPH WINDS AS WELL
0623 PM Wall Cloud 3 W FRIESTATT 37.02N 93.97W
06/13/2005 INCH LAWRENCE MO AMATEUR RADIO
TWO SEPARATE SPOTTERS INDENTIFIED A WALL CLOUD
0630 PM FUNNEL CLOUD NEOSHO 36.87N 94.37W
06/13/2005 NEWTON MO EMERGENCY MNGR
0648 PM FUNNEL CLOUD VERONA 36.97N 93.80W
06/13/2005 LAWRENCE MO LAW ENFORCEMENT
VERONA FD REPORTS FUNNEL CLOUD
0700 PM TSTM WND DMG WENTWORTH 36.98N 94.08W
06/13/2005 NEWTON MO EMERGENCY MNGR
CORN FIELD LAID DOWN FLAT EITHER BY WIND OR HAIL.
0702 PM TSTM WND GST ROGERSVILLE 37.12N 93.07W
06/13/2005 60 MPH WEBSTER MO TRAINED SPOTTER
ROTATING WALL CLOUD AT HIGHWAY 125 AND 160.
0703 PM HAIL 2 E MT VERNON 37.10N 93.79W
06/13/2005 1.00 INCH LAWRENCE MO AMATEUR RADIO
0713 PM HAIL MOUNT VERNON 37.10N 93.83W
06/13/2005 0.88 INCH LAWRENCE MO LAW ENFORCEMENT
59 MPH WINDS.
0717 PM HAIL REPUBLIC 37.12N 93.48W
06/13/2005 1.00 INCH GREENE MO AMATEUR RADIO
0718 PM HAIL CHESAPEAKE 37.12N 93.68W
06/13/2005 0.88 INCH LAWRENCE MO AMATEUR RADIO
0719 PM TSTM WND DMG REPUBLIC 37.12N 93.48W
06/13/2005 GREENE MO BROADCAST MEDIA
TREES AND POWERLINES DOWN.
0719 PM HAIL REPUBLIC 37.12N 93.48W
06/13/2005 1.75 INCH GREENE MO LAW ENFORCEMENT
0722 PM HAIL SOUTH WEST CITY 36.52N 94.60W
06/13/2005 0.75 INCH MCDONALD MO LAW ENFORCEMENT
0726 PM HAIL SPRINGFIELD 37.20N 93.30W
06/13/2005 1.00 INCH GREENE MO NWS EMPLOYEE
SOUTH SIDE OF SPRINGFIELD
0729 PM HAIL SPRINGFIELD 37.20N 93.30W
06/13/2005 1.75 INCH GREENE MO AMATEUR RADIO
JAMES RIVER AND FF
0729 PM FUNNEL CLOUD 2 SE SPRINGFIELD 37.18N 93.27W
06/13/2005 GREENE MO AMATEUR RADIO
FUNNEL CLOUD 2700 S FARM ROAD 219
0735 PM HAIL SPRINGFIELD 37.20N 93.30W
06/13/2005 0.88 INCH GREENE MO AMATEUR RADIO
NEAR BASS PRO SHOP
0735 PM TSTM WND DMG SPRINGFIELD 37.20N 93.30W
06/13/2005 GREENE MO AMATEUR RADIO
18 DIAMETER TREES DOWN SPRING PARK ESTATE AND AT
BATTLEFIELD AND COX RD. POWERLINES DOWN NEAR THE TRAILER
PARK.
0738 PM HAIL SPRINGFIELD 37.20N 93.30W
06/13/2005 1.75 INCH GREENE MO LAW ENFORCEMENT
SOUTHEAST SIDE OF SPRINGFIELD NEAR
INDEPENDENCE/GLENSTONE.
0748 PM FUNNEL CLOUD NEWBURG 37.92N 91.90W
06/13/2005 PHELPS MO FIRE DEPT/RESCUE
0753 PM FUNNEL CLOUD 1 NW ROLLA 37.96N 91.78W
06/13/2005 PHELPS MO AMATEUR RADIO
0754 PM TSTM WND DMG POWELL 36.62N 94.18W
06/13/2005 MCDONALD MO LAW ENFORCEMENT
TREES DOWN.
0755 PM TSTM WND DMG ST JAMES 38.00N 91.62W
06/13/2005 PHELPS MO PUBLIC
SEVERAL LARGE TREES UPROOTED DEBRIS REPORTED IN THE AIR.
POSSIBLE TORNADO. REPORTED BY OFF DUTY NWS EMPLOYEE.
0758 PM TSTM WND DMG OZARK 37.02N 93.22W
06/13/2005 CHRISTIAN MO EMERGENCY MNGR
TREE INTO THE HOUSE ON ELM ST.
0800 PM TSTM WND DMG ROGERSVILLE 37.12N 93.07W
06/13/2005 WEBSTER MO AMATEUR RADIO
NUMEROUS TREES AND POWERLINES DOWN. DAMAGE TO A HOME BY
TREE. POSSIBLE TORNADO.
0803 PM TSTM WND GST ROGERSVILLE 37.12N 93.07W
06/13/2005 70 MPH WEBSTER MO AMATEUR RADIO
60-70 MPH WINDS IN TOWN
0805 PM TSTM WND DMG 2 E SPRINGFIELD 37.20N 93.26W
06/13/2005 GREENE MO BROADCAST MEDIA
TREES AND ROAD SIGN DOWN ON HWY 65
0806 PM HAIL 1 E ROGERSVILLE 37.12N 93.05W
06/13/2005 1.00 INCH WEBSTER MO AMATEUR RADIO
STRONG WINDS AS WELL
0812 PM TSTM WND DMG 1 S ROGERSVILLE 37.11N 93.07W
06/13/2005 WEBSTER MO AMATEUR RADIO
MINOR WIND DAMAGE WITH LARGE OBJECTS THROWN AROUND BY
WIND.
0816 PM HAIL FORDLAND 37.17N 92.95W
06/13/2005 1.00 INCH WEBSTER MO AMATEUR RADIO
0830 PM TSTM WND DMG SELIGMAN 36.52N 93.93W
06/13/2005 BARRY MO EMERGENCY MNGR
TREE BLOWN INTO HOUSE CAUSING DAMAGE
0841 PM HAIL CEDAR GAP 37.10N 92.68W
06/13/2005 1.75 INCH WRIGHT MO EMERGENCY MNGR
GOLF BALL HAIL AT CEDAR GAP
0850 PM TSTM WND DMG MANSFIELD 37.12N 92.58W
06/13/2005 WRIGHT MO EMERGENCY MNGR
SMALL TRESS DOWN ON RT 5 1 MILE NORTH OF US 60.
0903 PM HAIL 4 N MANSFIELD 37.18N 92.58W
06/13/2005 0.75 INCH WRIGHT MO AMATEUR RADIO
0906 PM TSTM WND DMG MOUNT ZION 37.02N 92.67W
06/13/2005 DOUGLAS MO EMERGENCY MNGR
TREE DOWN BLOCKING THE ROAD ON B HIGHWAY NORTH OF AVA
OFF HIGHWAY 5.
0910 PM FUNNEL CLOUD 5 W MOUNTAIN GROVE 37.13N 92.36W
06/13/2005 WRIGHT MO AMATEUR RADIO
0910 PM FUNNEL CLOUD NORWOOD 37.12N 92.43W
06/13/2005 WRIGHT MO AMATEUR RADIO
IN NORWAOOD ON HIGHWAY N
0914 PM TSTM WND DMG WASHBURN 36.58N 93.97W
06/13/2005 BARRY MO EMERGENCY MNGR
BARN DAMAGED BY WINDS
0914 PM FUNNEL CLOUD 4 N NORWOOD 37.18N 92.43W
06/13/2005 WRIGHT MO EMERGENCY MNGR
REPORTED BY FD THROUGH EM
0915 PM TSTM WND DMG TANEYVILLE 36.73N 93.03W
06/13/2005 TANEY MO EMERGENCY MNGR
LARGE TREE LIMBS DOWN
0920 PM TSTM WND DMG 2 NE TANEYVILLE 36.75N 93.00W
06/13/2005 TANEY MO EMERGENCY MNGR
EMERGENCY MANAGMENT REPORTED TREES UPROOTED AND ON CARS
ON HIGHWAY FF
0920 PM TSTM WND DMG MANSFIELD 37.12N 92.58W
06/13/2005 WRIGHT MO EMERGENCY MNGR
LARGE TREES DOWN N OF MANSFIELD ON HWY 5.
0928 PM FUNNEL CLOUD MOUNTAIN GROVE 37.13N 92.27W
06/13/2005 WRIGHT MO FIRE DEPT/RESCUE
RELAYED BY EM
0930 PM TSTM WND DMG NORWOOD 37.12N 92.43W
06/13/2005 WRIGHT MO EMERGENCY MNGR
TREE FELL ON FIRE TRUCK AND TRAPPED FIRE FIGHTER NO
INJURIES
0932 PM FUNNEL CLOUD MOUNTAIN GROVE 37.13N 92.27W
06/13/2005 WRIGHT MO BROADCAST MEDIA
WALL CLOUD REPORTED BY OFF DUTY MEDIA
0933 PM TSTM WND DMG DOGWOOD 37.03N 92.85W
06/13/2005 DOUGLAS MO EMERGENCY MNGR
TREE DOWN BLOCKING THE ROAD ON HIGHWAY O. OTHER DEBRIS
IN THE ROAD.
0955 PM TSTM WND GST BUCYRUS 37.35N 92.02W
06/13/2005 65 MPH TEXAS MO LAW ENFORCEMENT
0957 PM TORNADO RAYMONDVILLE 37.33N 91.85W
06/13/2005 TEXAS MO AMATEUR RADIO
TORNADO ON THE GROUND
1000 PM TSTM WND DMG NORWOOD 37.12N 92.43W
06/13/2005 WRIGHT MO AMATEUR RADIO
NUMEROUS LARGE TREES DOWN WINDS OVER 60 MPH
1002 PM TSTM WND GST 1 W MOUNTAIN GROVE 37.13N 92.29W
06/13/2005 60 MPH WRIGHT MO AMATEUR RADIO
PEA SIZE HAIL AS WELL.
1015 PM TORNADO 2 N DUNN 37.18N 92.20W
06/13/2005 TEXAS MO AMATEUR RADIO
1020 PM TSTM WND DMG CABOOL 37.13N 92.10W
06/13/2005 TEXAS MO PUBLIC
COUPLE TREES DOWN IN CABOOL.
1022 PM TSTM WND DMG GOODHOPE 36.92N 92.80W
06/13/2005 DOUGLAS MO AMATEUR RADIO
LARGE TREE DOWN
1030 PM TSTM WND GST 2 N POMONA 36.90N 91.92W
06/13/2005 70 MPH HOWELL MO PUBLIC
1050 PM TSTM WND DMG 1 S JADWIN 37.47N 91.58W
06/13/2005 DENT MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREE DOWN ON ZZ SOUTH OF
JADWINThe Springfield radar (KSGF), 65 km away, was scanning. The volume nearest the first event began at 04:32 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456062.